Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/9438
Title: Brownian motion of multidimensional systems in nonpotential velocity-dependent fields of force
Author: Masoliver, Jaume, 1951-
Llosa, Josep
Keywords: Fluctuacions (Física)
Mecànica estadística
Moviment brownià
Fluctuations (Physics)
Statistical mechanics
Brownian movements
Issue Date: 1990
Publisher: The American Physical Society
Abstract: We study the Brownian motion in velocity-dependent fields of force. Our main result is a Smoluchowski equation valid for moderate to high damping constants. We derive that equation by perturbative solution of the Langevin equation and using functional derivative techniques.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http.//dx.doi.org/10.1103/PhysRevA.41.734
It is part of: Physical Review A, 1990, vol. 41, núm. 2, p. 734-738.
URI: http://hdl.handle.net/2445/9438
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
33518.pdf524.77 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.